# SDR IPXA2014021081836

- Difficulty date: January 24, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 55,580 hours, 11,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: ABA8303501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, CORRODED FLOOR PANEL AT BS 425 BETWEEN X=27.5 AND 80.5.     REPAIRED FLOOR PANEL IAW EA 011-5300-01-A5056, REV I/R, EO MD11-5310-53383-A AND 8100-9.
